I recently had a dosage increase from 10 mg to 20 mg daily. My intrusive thoughts are back and I feel anxious a lot. Is this normal? Will it improve with time? I'm afraid of going crazy since I have harm ocd with self harm obsessions (not plans).
Hi, Deeproots! Unfortunately it's normal when initiating treatment with an antidepressant or increasing your dosage to sometimes feel increased anxiety, delusional thinking, or an increase of other side effects.
The good news is that you're not crazy and if you can bear with it these effects resolve within a few days to a week or two. If not, ask your doctor for further advce but you should be just fine.
Best wishes, Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 10 answers
Posted 18 Jan 2016 • 1 answer
Posted 18 Feb 2016 • 3 answers
Posted 11 Aug 2016 • 3 answers
Posted 4 Sep 2016 • 3 answers